# SDR CALA2018102202158

- Difficulty date: October 21, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 50,359 hours, 17,526 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 29521330087
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR LOWER GATE DOOR HAS CORROSION AT FWD LOWER STOP AROUND HOLE REF N/R 9878751 REMOVED CORROSION AT L-2 DOOR LOWER GATE ASSY FOUND OUT OF LIMITS MAT LOSS 30% OF THE MAT ORG PER REF SRM 51-10-01 REMOVED AND REPLACED L-2 DOOR LOWER GATE ASSY REF SRM 51-40-52.
